So sorry to hear of your very understandable worries with this. the accutane is for severe Acne right? And Acne is a common side effect of the mirena - did you have bad skin before Mirena and it has got worse while you are on mirena? Or is it just a mirena induced acne? For that reason alone, it may be worth getting the mirena out and letting your body settle down for a few months before trying any other method of birth control. hopefully your skin should clear quite a bit, once you have mirena taken out anyway, especially if it has got worse during Mirena usage.
The lateness of your period MAY be due to mirena, it seems to change the body over time, so you can be having a regular period for some months, then for no apparant reason you can go a month without any period at all, then one every 6 weeks - it can be all over the place to be honest and it may also be that the mirena mixed with the accutane is having a strange effect in your body...however, YOU are the only one who knows your body properly. If you feel there is the SLIGHTEST chance that you may be pregnant, firstly, if it was me (and i am not a doctor, just a normal mother!), i would stop taking the accutane (assuming the accutane is just for the Acne and not some life threatening condition that i dont know about!), because the sooner that is out of your system, the less damage it will do to the baby. secondly, if you are pregnant, you must get the mirena taken out asap. I understand that you cannot afford to see a doctor - does your local doctor or medical centre have some kind of phone line you can call for help and/or proper medical advice for free?(I live in UK, so we have a different system over here).
If you seriously suspect pregnancy then i think you will find that you may be able to get it taken out as an emergency, or at the very least, they may be able to do a thorough pregnancy test. You have rights as a human being and if you go to a hospital and explain to them that you may be pregnant and need the mirena out now, surely they are not allowed to turn you away onto the street?
If you scroll down the page to a post about " Depression and Constant Bleeding", you will see 2 replies there from Tinymom who has written lots of legal stuff on your rights as a patient, hope there is something there that may help you.
this is a difficult one...i do really feel for you and am praying for you that it is just the mirena+accutane mix messing with your hormones, rather than actual pregnancy. Keep us posted. Thinking of you. xx